I too am on metho by injection for the past year. Occasionally I do feel nauseous the day after my injection, thus my rheumy prescribed compazine or generic as;prochlorperazine 10mg. for the GI issues. It works. It slows things down and I may feel sleepy. But the G.I. issues disappear.View Thread
My husband is aware of my hands looking like a "claw' but he still expects me to do all the household chores-denial. When I am in such bad pain and he sees that I am still in bed when he returns from work, he just says 'not feeling well huh?' and goes about his business. He ignores the fact that I cannot lift even the dinner plates to set the table. My good friends see it, but everyone else in my life is tired of me being so sickly. As I have, diabetes, frozen shoulder syndrome, serious coronary artery disease and gastric issues. I wouldn't believe me either if I was someone else. It seems more like a soap opera medical drama than reality. I wish it was just a soap opera. I live in constant agony with all the medication and physical restraints that I must endure alone.
I have to 'pretend' when my daughter drops her children off at my house. I have to be the "well grandma.' My kids have taken a deaf ear and my husband says my illnesses 'turns him off.' I am left not talking about anything medical with any family members and coping on my own. I cannot find a RA support group in my area either. I am only 59 and I feel like 100. So I fake it and smile and endure.View Thread
HAS ANY ONE EXPERIENCED A GREAT AMOUNT OF WEIGHT GAIN WITH RA AND TAKING METHOTREXATE?
I HAVE TYPE 1 DIABETES AND HEART DISEASE, AND I AM GOING TO TELL YOU IT IS NEXT TO IMPOSSIBLE TO TELL WHAT IS GOING OUT OF WHACK AND WHAT TO ADDRESS. IF IT IS AN EMERGENCY OR SOMETHING I CAN HANDLE ON MY OWN.
I AM RETAINING LOTS OF WATER AND LOOK 5 MONTHS PREGNANT. I WENT FROM A SIZE 8 TO A 14 IN 6 MONTHS AFTER I WAS DIAGNOSED WITH RA.
I AM NOW SEEING MY CARDIOLOGIST, BECAUSE MY ENDO AND RHEUMY DID NOTHING WHEN I KEPT ASKING THEM WHY I WAS GAINING SO MUCH WEIGHT. HE PUT ME ON LASIX AND WE SEE IN A WEEK WHAT THE RESULTS ARE. THEN MORE TESTING. COULD RA HAVE AFFECTED MY HEART SO EARLY IN THE DIAGNOSIS? CAN THE METHO. CAUSE SUCH WEIGHT GAIN OR WATER WEIGHT GAIN?
I too have been recently diagnosed with RA of the hands wrists and shoulders. Because I have coronary artery disease and Type 1 diabetes, I cannot take many medications.
I too am very concerned; as the only thing that I was told I could take was Mexthrotrexate for my RA. I chose to inject it because of supposedly less side affects and since I already inject insulin; what's the difference? However, what I want to ask those out there; since this is an inflammatory disease, as is diabetes etc. has anyone gone to a differtent source such as an intergrative doctor or Eastern medicine doctor who to treats the cause-inflamation and why our bodies are so inflammed in the first place? If so were you successful in NOT taking these nasty drugs? There is a chinese doctor in my area who does acupunture and blood tests and I have heard he can tell what kinds of foods etc. that are hurting the body, along with acupunture to relieve the pain. Am I wasting my time and RA is what it is?
I am supposed to start my injections next week and I don't even want to start unless it is the last course of action. I hear so much advice, I am so confused as to what to do..so right now I feel good and am doing nothing.
Will the RA progress anyway; can it be stopped without killing my immune system?View Thread
I feel your pain. I am going through the same scenario. Keep in mind that American medicine is more like "assembly line" medicine. The only word that Dr.'s frequently use is "NEXT! My RA Dr. would not give me my blood test results until I came back for my next appt; which they made 6 weeks after the blood tests. Then they took an MRI and won't give me the results until my next appt. in APRIL. Unacceptable. In the mean time I must add I not only have RA, but the possibility of CHEIROPATHY. Or as know as DIABETIC HAND DISORDER. I never heard of this, but am in a diabetic research study DCCT/EDIC and they made me aware of it. Not much on the web about it. But it is similar to RA. I also have severe CORONARY ARTERY disease, which complicates the idea of what meds can I take. I have stomach problems as most diabetics do. I am scared to death about Plaqunil. I know people who took it and called it "poison." My doctor is awful and will not entertain anything but Plaqunil. I keep telling him that I refuse it and he blows me off. So Tylenol and Advil are my only sources for pain and it sucks. There has to be a better way for someone like me with so many other diseases to take the pain away.View Thread